Skip to main content

Duality and convergence for binomial markets with friction

Author(s): Dolinsky, Y; Soner, H Mete

To refer to this page use:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDolinsky, Y-
dc.contributor.authorSoner, H Mete-
dc.identifier.citationDolinsky, Y, Soner, HM. (2013). Duality and convergence for binomial markets with friction. Finance and Stochastics, 17 (3), 447 - 475. doi:10.1007/s00780-012-0192-1en_US
dc.description.abstractWe prove limit theorems for the super-replication cost of European options in a binomial model with friction. Examples covered are markets with proportional transaction costs and illiquid markets. A dual representation for the super-replication cost in these models is obtained and used to prove the limit theorems. In particular, the existence of a liquidity premium for the continuous-time limit of the model proposed in Çetin et al. (Finance Stoch. 8:311-341, 2004) is proved. Hence, this paper extends the previous convergence result of Gökay and Soner (Math Finance 22:250-276, 2012) to the general non-Markovian case. Moreover, the special case of small transaction costs yields, in the continuous limit, the G-expectation of Peng as earlier proved by Kusuoka (Ann. Appl. Probab. 5:198-221, 1995). © 2012 Springer-Verlag.en_US
dc.format.extent447 - 475en_US
dc.relation.ispartofFinance and Stochasticsen_US
dc.rightsAuthor's manuscripten_US
dc.titleDuality and convergence for binomial markets with frictionen_US
dc.typeJournal Articleen_US

Files in This Item:
File Description SizeFormat 
Duality and convergence for binomial markets with friction.pdf241.74 kBAdobe PDFView/Download

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.